# SDR CALA2023011800136

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 77,428 hours, 15,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT DOORWAY L313 IN DOOR 831 AT PASSENGER CABIN ( 1 EA). REFER TO AEROMAN NON ROUTINE 2022-686520. REMOVED AND REPLACED EMERGENCY LIGHT BULB OF DOORWAY L313 IN DOOR 831 AT PASSENGER CABIN I.A.W AMM 33-51-03-002-029 AND AMM 33-51-03-402-034 AND PERFORMED LIGHT TEST IAW AMM 33-51-03-402-0 34 STEP 4.C TEST  IS OK. BY V939005
